# SDR QXEA200300878

- Difficulty date: July 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 12,291 hours, 17,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Torn
- Location: Emergency Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-FOUND TORN DUCT HOSE ON EMERGENCY AIR SUPPLY LOCATED ABOVE AIRCRAFT CONDENSOR. REMOVED AND REPLACED EMERGENCY AIR SUPPLY DUCT HOSE. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
